# SDR CALA2025021702339

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,755 hours, 32,458 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13043BA05
- Part serial: C13043034971
- Condition: Faulted
- Location: Zone 100
- Part time: 784,050 hours, 733,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMGC 1 FAIL REPORTED BY CREW, RESET UNSUCCESSFUL CFDS ATA 22-83-34 FMGC1 SOURCE EFCS 1 PHASE 5 , SEE TSM 22-83-00-810-859-A, 3 HITS LAST 10 LEGS LOCKED UNLOCKED FOR CORRECTIVE ACTION FOLLOWED TSM 22-83-00-810-859-A, REMOVED AND REPLACED TERMINAL BLOCKS 1831VT48 AND 1831VT49 PRECAUTIONARY. SWAPPED FMGC 1 AND 2 AND PERFORMED AFS TEST, AFS TEST FAILS AND FAULT TRANSFERRED TO 2. SWAPPED BACK, REMOVED AND REPLACED FMGC 1, OPS CHECK GOOD REF AMM 22-83-34/401 CONFIG 00. CANNOT DUPLICATE FAULT ANYMORE. AFS TEST PASSES MULTIPLE TIMES.PARTS USED:  31-2283-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1339291 SN OFF 4971 COMPUTER, FLIGH  OFF 31-2283-9-0002 4971 ON 31-2283-9-0002 7474
